The Galois module structure of algebraic integer rings in fields with generalised quaternion group
Journées arithmétiques (Grenoble, 1973), Mémoires de la Société Mathématique de France, no. 37 (1974), pp. 81-86.
@incollection{MSMF_1974__37__81_0,
     author = {Fr\"ohlich, A.},
     title = {The {Galois} module structure of algebraic integer rings in fields with generalised quaternion group},
     booktitle = {Journ\'ees arithm\'etiques (Grenoble, 1973)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {81--86},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {37},
     year = {1974},
     doi = {10.24033/msmf.132},
     zbl = {0316.12011},
     mrnumber = {51 #439},
     url = {http://www.numdam.org/articles/10.24033/msmf.132/}
}
TY  - CHAP
AU  - Fröhlich, A.
TI  - The Galois module structure of algebraic integer rings in fields with generalised quaternion group
BT  - Journées arithmétiques (Grenoble, 1973)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1974
DA  - 1974///
SP  - 81
EP  - 86
IS  - 37
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.132/
UR  - https://zbmath.org/?q=an%3A0316.12011
UR  - https://www.ams.org/mathscinet-getitem?mr=51 #439
UR  - https://doi.org/10.24033/msmf.132
DO  - 10.24033/msmf.132
ID  - MSMF_1974__37__81_0
ER  - 
%0 Book Section
%A Fröhlich, A.
%T The Galois module structure of algebraic integer rings in fields with generalised quaternion group
%B Journées arithmétiques (Grenoble, 1973)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1974
%P 81-86
%N 37
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.132
%R 10.24033/msmf.132
%F MSMF_1974__37__81_0
Fröhlich, A. The Galois module structure of algebraic integer rings in fields with generalised quaternion group, in Journées arithmétiques (Grenoble, 1973), Mémoires de la Société Mathématique de France, no. 37 (1974), pp. 81-86. doi : 10.24033/msmf.132. http://www.numdam.org/articles/10.24033/msmf.132/

[1] A. Fröhlich - Artin root numbers and normal integral bases for Quaternion Fields, Inventions Math. 17, 143-166 (1972). | MR | Zbl

[2] A. Fröhlich and J. Queyrut - On the functionnal equation of the Artin L-function for characters of real representations. To appear in Inventiones Math. | Zbl

[3] A. Frohlich - The root numbers, conductors and representations of Artin for generalised quaternion groups. To appear.

[4] J. Martinet - Modules sur l'algèbre du groupe quaternionen. Ann. Sci. de l'Ecole Normale Sup. 4(3) 399-408 (1971). | Numdam | MR | Zbl

Cited by Sources: